# SDR CWQA2019090600000

- Difficulty date: September 1, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N614WD
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20184
- Aircraft time: 3,966 hours, 2,533 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 100534279005
- Condition: Loose
- Location: Hydraulic Sys
- Part time: 3,966 hours, 2,533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FL230, CREW RECEIVED R HYD ENG PUMP FAIL MESSAGE ON EICAS, FOLLOWED SHORTLY LATER BY A R HYD PRESS LOW FAIL MESSAGE. CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT. MAINTENANCE EVALUATION FOUND LEAKING LOOSE HYD LINE (P/N 100534279-005) B-NUT ON FWD SIDE OF #2 HYD PRESSURE MANIFOLD AND ADDITIONAL LEAKING B-NUT JUST UPSTREAM ON SAME LINE. AS A PRECAUTION, A SUBSEQUENT CHECK OF ADDITIONAL HYD LINE B-NUTS ON BOTH SYSTEMS REVEALED VARIOUS LEVELS OF MOVEMENT (TURNS) WAS REQUIRED TO MEET TORQUE FOR THE LT AND RT PRESSURE, CASE DRAIN, AND RETURN LINES. NO HISTORY WAS FOUND TO INDICATE EITHER THE LINES OR MANIFOLD HAVE EVER BEEN REPLACED OR ACCESSED. DUE TO HYD LOW PRESSURE AND 4% QUANTITY, #2 ENG DRIVEN HYD PUMP AND FILTERS WERE REMOVED AND REPLACED, AND HYD SYSTEM FLUSHED IAW AMM.
